# SDR 96UAL900174

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Pressur Syst
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN, DUE TO PRESSURIZATION PROBLEMS.  FAILED STANDBY TEST.  PULLED AND RESET ALL CIRCUIT BREAKERS.
